[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.129.96. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
October 1979

Amyloid Deposition After Psoriasis Therapy With Psoralen and Long-Wave Ultraviolet Light

Author Affiliations

From the Department of Dermatology, Stanford (Calif) University School of Medicine.

Arch Dermatol. 1979;115(10):1200-1202. doi:10.1001/archderm.1979.04010100020008
Abstract

Histologic examination of skin from 52 patients under continued treatment with methoxsalen and long-wave ultraviolet irradiation (PUVA) disclosed small superficial dermal deposits in six subjects who had completed one year of therapy and in six subjects who had completed two years of therapy. These deposits, by light and electron microscopic criteria, are similar to those of lichen amyloidosus. Amyloid deposition should be regarded as a possible complication of PUVA therapy.

(Arch Dermatol 115:1200-1202, 1979)

×